# SDR AALA20091125TUL01

- Difficulty date: November 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Box
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR TORQUE BOX CRACKED.  REPLACED HANDLE TORQUE BOX PER ESO 90108.
